# SDR TSAA0155002

- Difficulty date: January 11, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65913631
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED .035 INCH GOUGE AT RIGHT HORIZONTAL STABILIZER CENTER SECTION REAR SPAR UPPER CHORD AFT UPPER CLEVIS LUG DURING SSIP INSPECTION.  REPAIRED BY 20:1 RATION BLEND OUT, CONFIRMED HFEC INSPECTION NO DEFECTS NOTED, CLEAN AND TREATED AFFECTED AREA.  IAW ECO 3201.  RECEIVED 8110-3 APPROVAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
